| Model Number |
2N3354 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) health centre.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a micro-volume extension set leaked from an unspecified location.This was observed during patient infusion with a cyclosporine syringe medication.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h6 and h11 h11: the actual device was not available; however, photographs of the sample were provided for evaluation.The returned photographs were reviewed, and no leak could be observed from the syringe line.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.